Invariant open sets under cocompact affine actions
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 203-207
Kyeongsu Park
Jeonju University
Abstract : In this paper, we find a condition on an open subset of the affine space which admits a cocompact affine action. To do it, the asymptotic flag of an open convex subset is introduced and some applications to affine manifolds are presented.
Keywords : affine manifold, asymptotic flag, convex subset
MSC numbers : 53C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd